# SDR USAA090001

- Difficulty date: September 12, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 081691
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6825 - BOS-LGA - ONE EPL FLOOR LIGHT INOPERATIVE AT REAR OF CABIN.  REPAIRED BROKEN WIRE AT INOPERATIVE EPL LAMP SOCKET.  (M)
